next up previous
Next: About this document ...

List of publications

  1. Über mengentheoretische Durchschnitte und Zusammenhang algebraischer Mannigfaltigkeiten im $\mathbb{P}^n$ (with W. Vogel), Arch. Math. (Basel) 49 (1987), 414-419.

  2. Castelnuovo-Regularität und Hilbertreihen, Math. Nachr. 142 (1989), 27-43.

  3. Über Gradschranken für Syzygien und kohomologische Hilbertfunktionen, Ph.D. thesis, University of Paderborn, 1990.

  4. Bounds for Castelnuovo's regularity and the genus of projective varieties (with W. Vogel), In: Topics in Algebra. Banach Center Publications, Vol. 26, Part 2, 163-183, PWN-Polish Scientific Publishers, Warsaw 1990.

  5. Castelnuovo's regularity and Hilbert functions, Compositio Math. 76 (1990), 265-275.

  6. On the minimal free resolution of finite sets of points in $\mathbb{P}^n$ (with P. Maroscia, W. Vogel), C. R. Math. Acad. Sci. Canada 12 (1990), 27-32.

  7. On degree bounds for the syzygies of a finite set of points in $\mathbb{P}^n$ (with P. Maroscia, W. Vogel), Rend. Sem. Mat. Univ. Politec. Torino 48 (1991), 491 - 510.

  8. On bounds for cohomological Hilbert functions, J. Algebra 150 (1992), 231-244.

  9. On Hilbert function under liaison, Le Matematiche XLVI (1993), 547-558.

  10. On the minimal free resolution of $r+3$ points in projective $r$-space, J. Pure Appl. Algebra 96 (1994), 23-38.

  11. On graded Betti numbers and geometrical properties of projective varieties (with Y. Pitteloud), Manuscripta Math. 84 (1994), 291-314.

  12. Cohomological annihilators and Castelnuovo-Mumford regularity (with P. Schenzel), Contemp. Math. 159 (1994), 307-328.

  13. On the defining equations and syzygies of arithmetically Cohen-Macaulay varieties in arbitrary characteristic, J. Algebra 175 (1995), 359-372.

  14. Bounding cohomological Hilbert functions by hyperplane sections (with M. Brodmann), J. Algebra 174 (1995), 352-380.

  15. On the Cohen-Macaulay type of the general hypersurface section of a curve (with J. Migliore), Math. Z. 219 (1995), 245-273.

  16. On arithmetically Buchsbaum subschemes and liaison, Habilitationsschrift, University of Paderborn, 1996.

  17. Degree bounds for generators of cohomology modules and Castelnuovo-Mumford regularity (with P. Schenzel), Nagoya Math. J. 152 (1998), 153-174.

  18. On the genus and Hartshorne-Rao module of projective curves (with N. Chiarli, S. Greco), Math. Z. 229 (1998), 695-724.

  19. Even liaison classes generated by Gorenstein linkage, J. Algebra 209 (1998), 543-584.

  20. Buchsbaum-Rim sheaves and their multiple sections (with J. Migliore, C. Peterson), J. Algebra 219 (1999), 378-420.

  21. Arithmetically Buchsbaum divisors on varieties of minimal degree, Trans. Amer. Math. Soc. 351 (1999), 4381-4409.

  22. Determinantal schemes and Buchsbaum-Rim sheaves (with M. Kreuzer, J. Migliore, C. Peterson), J. Pure Appl. Algebra 150 (2000), 155-174.

  23. Regularity bounds for projective subschemes of codimension two (with N. Chiarli, S. Greco), Kyoto J. Math. 40 (2000), 37-59.

  24. Lifting the $k$-Buchsbaum property, J. Pure Appl. Algebra 152 (2000), 267-273.

  25. Constructing schemes with prescribed cohomology in arbitrary codimension (with J. Migliore, C. Peterson), J. Pure Appl. Algebra 152 (2000), 245-251.

  26. Lifting monomial ideals (with J. Migliore), Comm. Algebra 28 (2000), Special volume in honour of R. Hartshorne, 5679-5701.

  27. Bezout's theorem and Cohen-Macaulay modules (with J. Migliore, C. Peterson), Math. Z. (to appear).

  28. Gorenstein liaison, complete intersection liaison invariants and unobstructedness (with J. Kleppe, R. Miro-Roig, J. Migliore, C. Peterson), Mem. Amer. Math. Soc. (to appear).

  29. When does a projective curve contain a planar subcurve? (with N. Chiarli, S. Greco), J. Pure Appl. Algebra (to appear).

  30. Monomial ideals and the Gorenstein liaison class of a complete intersection (with J. Migliore), Compositio Math. (to appear).

  31. Reduced arithmetically Gorenstein schemes with maximal Betti numbers (with J. Migliore), Preprint 2000.

  32. Surfaces in $\mathbb{P}^4$ with extremal general hyperplane section (with N. Chiarli, S. Greco), Preprint 2001.

  33. Even liaison classes of double lines and certain ropes (with R. Notari, M. L. Spreafico), Preprint 2001.

  34. The Weak and Strong Lefschetz properties for Artinian $K$-Algebras (with T. Harima, J. Migliore, J. Watanabe), Preprint 2001.

  35. On the cohomology and genus of projective curves, Preprint, 2001.

  36. On the even Gorenstein liaison classes of ropes on a line (with R. Notari, S. Spreafico), Preprint, 2001.

next up previous
Next: About this document ...
Uwe Nagel 2001-09-24